On the Robustness of Multidimensional Counting Poverty Orderings

Azpitarte, F, Gallegos, JV and Yalonetzky, G orcid.org/0000-0003-2438-0223 (2020) On the Robustness of Multidimensional Counting Poverty Orderings. The Journal of Economic Inequality, 18 (3). pp. 339-364. ISSN 1569-1721



Copyright, Publisher and Additional Information: © The Author(s) 2020. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommonshorg/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Multidimensional poverty; Counting measures; Dominance conditions
  • Accepted: 6 November 2019
  • Published (online): 12 May 2020
  • Published: September 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > Economics Division (LUBS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Nov 2019 12:33
Last Modified: 30 May 2023 22:34
Status: Published
Publisher: Springer Nature
Identification Number: https://doi.org/10.1007/s10888-019-09435-5